# SDR MZZA2010072200015

- Difficulty date: July 21, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 37,134 hours, 12,133 cycles
- System (JASC): 3160 · Central Display
- Part: Deu
- Part number: 4081600930
- Part serial: 2518
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIRSPEED ALT & ENG INSTRUMENTS BLANKING OUT.  FOUND NR 1 DEU FAIL.  REPLACED SAME PER AMM 31-62-21. VERIFIED SOFTWARE LOADED.   PERFORMED LAND VERIFY PER AMM 22-11-00, TESTS PASSED.  ACFT REMAINS CAT IIIA.  ANNUNCIATOR READS SAME.  ROTABLE PARTS CHANGE WAS INDICATED - TT  1379022, S/N OFF 02518 UNIT, ELECTRONIC  OFF 29-3162-9-0002 2518 ON 29-3162-9-0002 0429.
